Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MissTaylorxx

Lymecycline ... what next

Recommended Posts

So I have suffered with cystic Acne for years now and used to be on the pill and use Duac cream , as much as it helped spots I had I just kept on getting more and then my skin became used to the Duac cream which seemed to stop working. 

I decided to the visit my doctor doctor which she put me on a 8 week course of lymecycline (1 tablet per day) 
I have seen little to no change in my skin , it’s been really quite painful .. however I have kept at it in hope it would take the full 8 weeks to work. I’m now on week 7 day 2 and my skin is just as bad as ever ! 

Doctors appointment is booked ready for when the course is complete ! 

My question is can this be taken on a higher does like twice a day ? As I think this may help me,  as twice I have forgot to take them and took them morning then night the next day and seen improvement in my skin ? 
or will the doctors try something diffrent ? I’m just sick of it and constantly icing my face as it’s so sore and hoping 2018 will be a good year for my skin 
or has anyone else had the same problem ? 

Thanks in advance 

 

Share this post


Link to post
Share on other sites
Guest

There is doxycycline version also,these anti biotics work in different ways,some on the skin,some in the skin and some deeper down in the skin.

you just might need to consult the dr and ask about doxycycline and get explanation from dr.
:)

Share this post


Link to post
Share on other sites

Thank you , if she dosnt mention it i will ! 

Ive been taking a photo every other day to see my journey on lymecycline , was hoping to see improvement but from the photos it can be seen to have not got any better but at times worse ! 
Going to put all images into video and show the doctor the process 

tbh the cysts have nearly all cleared up however instead I’ve got loads of spots !  : ( also got them growing in places I don’t usually have on my lip line , side burns and temple ! 

In so much pain ! Counting down the days till my next appointment ! 

Share this post


Link to post
Share on other sites
On 01. 01. 2018. at 11:20 PM, MissTaylorxx said:

Thank you , if she dosnt mention it i will ! 

Ive been taking a photo every other day to see my journey on lymecycline , was hoping to see improvement but from the photos it can be seen to have not got any better but at times worse ! 
Going to put all images into video and show the doctor the process 

tbh the cysts have nearly all cleared up however instead I’ve got loads of spots !  : ( also got them growing in places I don’t usually have on my lip line , side burns and temple ! 

In so much pain ! Counting down the days till my next appointment ! 


Doxy seems to work quite well. I used mino myself for some time, and it worked- kept it at bay. It does not cure anything, but buys time. 

Share this post


Link to post
Share on other sites

Update ; ended my antibiotics today and went back to the doctors , she has referred me to the Dermotologists , now just waiting for an appointment , hopefully won’t be too long ! Duac cream till then 

Share this post


Link to post
Share on other sites
On 11/01/2018 at 9:46 PM, MissTaylorxx said:

Update ; ended my antibiotics today and went back to the doctors , she has referred me to the Dermotologists , now just waiting for an appointment , hopefully won’t be too long ! Duac cream till then 

Used Lymecycline for a month (no results) and the dermatologist decided to move to Isotretionin. The plan is to take that for 7 months and hopefully it will be all gone :) 

Share this post


Link to post
Share on other sites
On 14. 01. 2018. at 5:26 PM, plaguevictim said:
Used Lymecycline for a month (no results) and the dermatologist decided to move to Isotretionin. The plan is to take that for 7 months and hopefully it will be all gone :) 

Be aware, with your acne, your hair could be gone as well- completely. Many posters here are shedding hair even 1 year+ post tane. 

Share this post


Link to post
Share on other sites
On 17/01/2018 at 9:13 PM, fiksi said:

Be aware, with your acne, your hair could be gone as well- completely. Many posters here are shedding hair even 1 year+ post tane. 
O_o

Share this post


Link to post
Share on other sites
3 hours ago, plaguevictim said:
On 18. 01. 2018. at 1:13 AM, fiksi said:

Be aware, with your acne, your hair could be gone as well- completely. Many posters here are shedding hair even 1 year+ post tane. 
O_O
Many people were assured by doctors this will not happen, or at worst it's temporary... but this is not the case. Now doctors simply shrug and say they can't help them.

Risk of these side effects, like this one, esp long term, should be openly presented to people so they can decide. 

After all, we don't know how accutane works, doctors don't fully know... so caution is advised.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×